# SDR SWAA2021031753646

- Difficulty date: February 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB. INTERCOSTAL LOCATED BETWEEN BS 927 TO BS 947.5 AT LEVEL RBL 21 AT AFT CARGO COMPARTMENT. REPLACED WEB  INTERCOSTAL LOC BTW BS927 TO BS947.5 AT LEVEL RBL 21 AT AFT CARGO COMPARTMENT IAW B737700 SRM 511002 ITEM 9 SRM 514002 AND DWG 147A7500 SHEET 28 REV
